# SDR EVCA201712011

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N338AE
- Make and model: Bell 206L-4
- Aircraft serial: 52087
- Aircraft time: 13,686 hours, 25,119 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033302141
- Condition: Corroded
- Location: Bs 155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD PN: 206-033-302-141 TO BE SIGNIFICANTLY CORRODED REQUIRING MAJOR REPAIR/REPLACEMENT
